# SDR AALA202209087717

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777
- Aircraft serial: 30003
- Aircraft time: 86,641 hours, 10,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT INOPERATIVE ON CEILING PANEL 8D DURING PERIODIC SERVICE CHECK. RELAMPED EMERGENCY LIGHT ON 8D CEILING PANEL IN ACCORDANCE WITH AMM 33-51-03.
